# SDR DALA2025100607244

- Difficulty date: October 4, 2025
- Submitted: October 6, 2025
- Operation: Air carrier
- Aircraft: N842DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31953
- Aircraft time: 32,220 hours, 12,814 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Wire Harness
- Condition: Faulted
- Location: Zone 400
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHIP 3842 -ATB DE- DUE TO LEFT ENGINE EGT EXCEEDANCE SHORTLY AFTER TAKEOFF. DECLARED EMERGENCY AND RETURNED TO MSP. CORRECTIVE ACTION: CONFIRMED EGT EXCEEDANCE WAS CAUSED BY INDICATION ISSUE. REPLACING CJ10 HARNESS AND SECTOR 3 T49.5 PROBE.
